Fuzzy connections on adjoint triples. (English) Zbl 07181611

Summary: In this paper, we introduce the notion of residuated and Galois connections on adjoint triples and investigate their properties. Using the properties of residuated and Galois connections, we solve fuzzy relation equations and give their examples.


03E72 Theory of fuzzy sets, etc.
03G10 Logical aspects of lattices and related structures
06A15 Galois correspondences, closure operators (in relation to ordered sets)
54F05 Linearly ordered topological spaces, generalized ordered spaces, and partially ordered spaces
Full Text: DOI


[1] A.A. Abdel-Hamid, N.N. Morsi, Associatively tied implications, Fuzzy Sets and Systems, 136 (3) (2003), 291-311. · Zbl 1042.03021
[2] R. Bˇelohl ́avek, Fuzzy Relational Systems, Kluwer Academic Publishers, New York, 2002.
[3] M.E. Cornejo, J. Medina, E. Ram ́ırez, A comparative study of adjoint triples, Fuzzy Sets and Systems, 211 (2013), 1-14.
[4] M.E. Cornejo, J. Medina and E. Ram ́ırez, Multi-adjoint algebras versus non-commutative residuated structures, International Journal of Approximate Reasoning 66 (2015), 119-138. · Zbl 1350.06003
[5] N. Madrid, M. Ojeda-Aciego, J. Medina and I. Perfilieva, L-fuzzy relational mathematical morphology based on adjoint triples, Information Sciences 474 (2019), 75-89.
[6] P. H ́ajek, Metamathematices of Fuzzy Logic, Kluwer Academic Publishers, Dordrecht, 1998.
[7] U. H ̈ohle, E.P. Klement, Non-classical logic and their applications to fuzzy subsets, Kluwer Academic Publishers, Boston, 1995.
[8] U. H ̈ohle, S.E. Rodabaugh, Mathematics of Fuzzy Sets, Logic, Topology and Measure Theory, The Handbooks of Fuzzy Sets Series, Kluwer Academic Publishers, Dordrecht, 1999.
[9] Y.C. Kim, Join-meet preserving maps and Alexandrov fuzzy topologies, Journal of Intelligent and Fuzzy Systems 28 (2015), 457-467. · Zbl 1351.06002
[10] M. Kryszkiewicz, Rough set approach to incomplete information systems, Information Sciences 112 (1998), 39-49. · Zbl 0951.68548
[11] Z. Pawlak, Rough sets, Internat. J. Comput. Inform. Sci., 11 (1982), 341-356. · Zbl 0501.68053
[12] Z. Pawlak, Rough sets: Theoretical Aspects of Reasoning about Data, System Theory, Knowledge Engineering and Problem Solving, Kluwer Academic Publishers, Dordrecht, The Netherlands (1991)
[13] I. Perfilieva, Finitary solvability conditions for systems of fuzzy relation equations, Information Sciences, 234 (2013), 29-43. · Zbl 1284.03250
[14] I. Perfilieva and L. Noskova, System of fuzzy relation equations with inf- composition: Commplete set of solutions, Fuzzy Sets and Systems 159 (2008), 2256-2271. · Zbl 1183.03053
[15] E. Sanchez, Resolution of composite fuzzy relation equations, Inform. and Control 30 (1976), 38-48. · Zbl 0326.02048
[16] B.S. Shieh, Solutions of fuzzy relation equations based on continuous t-norms, Information Sciences, 177 (2007), 4208-4215. · Zbl 1122.03054
[17] P. Sussner, Lattice fuzzy transforms from the perspective of mathematical morphology, Fuzzy Sets and Systems, 288 (2016), 115-128. · Zbl 1374.06011
[18] S. P. Tiwari, I. Perfilieva and A.P. Singh, Generalized residuated lattices based F-transformation, Iranian Journal of Fuzzy Systems 15 (2) (2018), 165-182. · Zbl 1398.03219
[19] M. Ward, R.P. Dilworth, Residuated lattices, Trans. Amer. Math. Soc. 45 (1939), 335-354,
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.